Saltar ao contido principal
Páxinas persoais  »  Alberto Cabada Fernandez

Alberto Cabada

 

Monographs  |   

 

1990 - 1997   |   1998 - 2000   |   2001 - 2003   |   2004 - 2006   |    2007 - 2009

 

2010 - 2012   |  2013 - 2015   |    2016 - 2018   |  

2016 - 2018

 

  • Berdyshev, Abdumauvlen S.; Birgebaev, Ahtai B.; Cabada, Alberto On the smoothness of solutions of the third order nonlinear differential equation. Bound. Value Probl. 2017, Paper No. 69, 11 pp.
  • Cabada, Alberto; Dimitrijevic, Sladjana; Tomovic, Tatjana; Aleksic, Suzana The existence of a positive solution for nonlinear fractional differential equations with integral boundary value conditions. Math. Methods Appl. Sci. 40 (2017), no. 6, 1880–1891.
  • Cabada, Alberto; Dimitrov, Nikolay D. Existence of solutions of nonlocal perturbations of Dirichlet discrete nonlinear problems. Acta Math. Sci. Ser. B Engl. Ed. 37 (2017), no. 4, 911–926.
  • Cabada, Alberto; Hamdi, Zakaria Existence results for nonlinear fractional Dirichlet problems on the right side of the first eigenvalue. Georgian Math. J. 24 (2017), no. 1, 41–53.
  • Cabada, Alberto; Kisela, Tomáš Existence of positive periodic solutions of some nonlinear fractional differential equations. Commun. Nonlinear Sci. Numer. Simul. 50 (2017), 51–67.
  • Cabada, Alberto; Saavedra, Lorena Constant sign solution for a simply supported beam equation. Electron. J. Qual. Theory Differ. Equ. 2017, Paper No. 59, 17 pp.
  • Cabada, Alberto; Saavedra, Lorena Constant sign Green's function for simply supported beam equation. Adv. Differential Equations 22 (2017), no. 5-6, 403–432.
  • Cabada, Alberto; Saavedra, Lorena Characterization of constant sign Green's function for a two-point boundary-value problem by means of spectral theory. Electron. J. Differential Equations 2017, Paper No. 146, 96 pp.
  • Cabada, Alberto; Saavedra, Lorena Characterization of non-disconjugacy for a one parameter family of nth-order linear differential equations. Appl. Math. Lett. 65 (2017), 98–105.
  • Cabada, Alberto; Tojo, F. Adrián F. Green's functions for reducible functional differential equations. Bull. Malays. Math. Sci. Soc. 40 (2017), no. 3, 1071–1092.
  • Cabada, Alberto; Tojo, F. Adrián F. On linear differential equations and systems with reflection. Appl. Math. Comput. 305 (2017), 84–102.
  • Ashurov, Ravshan; Cabada, Alberto; Turmetov, Batirkhan Operator Method for Construction of Solutions of Linear Fractional Differential Equations with Constant Coefficients. Fract. Calc. Appl. Anal. 19 (2016), no. 1, 229–252.
  • Cabada, Alberto; Cid, José A.; López-Somoza, Lucía Green's functions and spectral theory for the Hill's equation. Appl. Math. Comput. 286 (2016), 88–105.
  • Cabada, Alberto; Infante, Gennaro; Tojo, F. Adrián F. Nonzero solutions of perturbed Hammerstein integral equations with deviated arguments and applications. Topol. Methods Nonlinear Anal. 47 (2016), no. 1, 265–287.
  • Cabada, Alberto; Precup, Radu; Saavedra, Lorena; Tersian, Stepan A. Multiple positive solutions to a fourth-order boundary-value problem. Electron. J. Differential Equations 2016, Paper No. 254, 18 pp.
  • Cabada, Alberto; Saavedra, Lorena The eigenvalue characterization for the constant sign Green's functions of (k,n−k) problems. Bound. Value Probl. 2016, 2016:44, 35 pp.
  • Cabada, Alberto; Saavedra, Lorena Disconjugacy characterization by means of spectral (k,n−k) problems. Appl. Math. Lett. 52 (2016), 21–29.
  • Cabada, Alberto; Tojo, Fernando Adrián F. Periodic solutions for some phi-Laplacian and reflection equations. Bound. Value Probl. 2016, 2016:56.